American options on assets with dividends near expiry

J D Evans, R Kuske, J B Keller

Research output: Contribution to journalArticle

  • 67 Citations
LanguageEnglish
Pages219--237
Number of pages19
JournalMathematical Finance
Volume12
StatusPublished - Jul 2002

Cite this

American options on assets with dividends near expiry. / Evans, J D; Kuske, R; Keller, J B.

In: Mathematical Finance, Vol. 12, 07.2002, p. 219--237.

Research output: Contribution to journalArticle

Evans, JD, Kuske, R & Keller, JB 2002, 'American options on assets with dividends near expiry' Mathematical Finance, vol. 12, pp. 219--237.
Evans, J D ; Kuske, R ; Keller, J B. / American options on assets with dividends near expiry. In: Mathematical Finance. 2002 ; Vol. 12. pp. 219--237
@article{238a6930e4134687adab50637d51caf8,
title = "American options on assets with dividends near expiry",
author = "Evans, {J D} and R Kuske and Keller, {J B}",
year = "2002",
month = "7",
language = "English",
volume = "12",
pages = "219----237",
journal = "Mathematical Finance",
issn = "0960-1627",
publisher = "Wiley-Blackwell",

}

TY - JOUR

T1 - American options on assets with dividends near expiry

AU - Evans,J D

AU - Kuske,R

AU - Keller,J B

PY - 2002/7

Y1 - 2002/7

M3 - Article

VL - 12

SP - 219

EP - 237

JO - Mathematical Finance

T2 - Mathematical Finance

JF - Mathematical Finance

SN - 0960-1627

ER -